Asymptotic mean value formulas for parabolic nonlinear equations
Blanc, P., Charro, F., Manfredi, J. J., & Rossi, J. D. (2022). Asymptotic mean value formulas for parabolic nonlinear equations. Revista de la Unión Matemática Argentina, 64(1), 137-164. https://doi.org/10.33044/revuma.3169
Published inRevista de la Unión Matemática Argentina
© Authors, 2022
In this paper we characterize viscosity solutions to nonlinear parabolic equations (including parabolic Monge–Ampère equations) by asymptotic mean value formulas. Our asymptotic mean value formulas can be interpreted from a probabilistic point of view in terms of dynamic programming principles for certain two-player, zero-sum games.
PublisherUnion Matematica Argentina
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland
Funding program(s)Academy Project, AoF
Additional information about fundingP.B. partially supported by the Academy of Finland project no. 298641. F.C. partially supported by MICINN grants MTM2017-84214-C2-1-P and PID2019-110712GB-I100 (Spain). J.D.R. partially supported by CONICET grant PIP GI no. 11220150100036CO (Argentina), PICT-2018-03183 (Argentina) and UBACyT grant 20020160100155BA (Argentina).
Showing items with similar title or keywords.
del Teso, Félix; Manfredi, Juan J.; Parviainen, Mikko (De Gruyter, 2022)We provide a unified strategy to show that solutions of dynamic programming principles associated to the p-Laplacian converge to the solution of the corresponding Dirichlet problem. Our approach includes all previously ...
Blanc, Pablo; Charro, Fernando; Manfredi, Juan J.; Rossi, Julio D. (Walter de Gruyter GmbH, 2022)We obtain asymptotic mean-value formulas for solutions of second-order elliptic equations. Our approach is very flexible and allows us to consider several families of operators obtained as an infimum, a supremum, or a ...
Siltakoski, Jarkko (Springer, 2021)We study the relationship of viscosity and weak solutions to the equation partial derivative(t)u - Delta(p)u = f (Du), where p > 1 and f is an element of C(R-N) satisfies suitable assumptions. Our main result is that bounded ...
Räisänen, Tuomo (University of Jyväskylä, 2014)
Blanc, Pablo; Han, Jeongmin; Parviainen, Mikko; Ruosteenoja, Eero (Springer, 2022)